# SDR DALA2015022301575

- Difficulty date: February 21, 2015
- Submitted: February 23, 2015
- Operation: Air carrier
- Aircraft: N980DL
- Make and model: Doug MD-88
- Aircraft serial: 53267
- Aircraft time: 63,107 hours, 46,353 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON COUNTERSINK ALSO SETTLEMENT AREA FUEL ACCESS PLATE NR 1456C AT RT WING.  ACCESS PLATE WAS  FOUND OUT OF LIMITS THEN WAS REPLACED IAW SRM 51-22-2A, IPC 57-30-00 AND WILL BE INSTALLED UNDER CARD 2800-0390.
